Does Turkey Tail Mushroom Cause Diarrhea?
Yes, turkey tail could cause diarrhea, although it’s a very rare side effect. If you get diarrhea after eating a Turkey Tail Mushroom, you will want to reduce your dose or discontinue intake for two or three days.
Here are a few things you could also do to help settle your stomach if you’re experiencing diarrhea after taking turkey tail mushrooms.
Cook a cup of rice in two cups of water for about 10 minutes. The water should look like it is muddy. Strain out the rice, then drink the water when it is cooled. The rice releases starch in the water, which helps to bind with stool in the gut, soothing bowel movements.
Diarrhea may occur due to imbalances in your intestines. Probiotics may be able to help to restore that balance. You can pick up probiotics in any pharmacy, or you can eat a few probiotic-rich foods like yogurt, miso soup, soft cheeses, or sour pickles.